# SDR 95ZZZX6314

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17YV
- Make and model: Beech 1900D
- Aircraft serial: UE17
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3032649
- Condition: Failed
- Location: Nr 6
- Part time: 6,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 BEARING IN THE POWER SECTION FAILED.  THE INVESTIGATION IS LOOKING AT ELECTRICAL DISCHARGE AS THE SUSPECTED CAUSE OF THE M.I.O.  NR 6 BEARING HAS BEEN SENT TO PW & C FOR INVESTIGATION.
